It is currently Wed Aug 16, 2017 11:44 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: 48 hrs no suboxone
PostPosted: Mon Apr 30, 2012 6:23 am 
Offline
New Poster
New Poster

Joined: Sun Apr 29, 2012 11:40 pm
Posts: 3
[font=Comic Sans MS] [/font]
Today is 48 hours off suboxone. I wanted to jot down my journey because, well I only know one person who is going through this and he is married with a child and I can only talk to him really at work and my Fiancee doesn't understand at all. I was really hoping that my fiancee was going to be happier about me getting healthy and us saving money but instead he is getting all upset that I'm going through mood swings. So I'm pretty much alone.

Anyways,
I quit taking Vicodin almost a year ago. I was taking 3 every 6 hours approx. when I quit.
I have had 3 back surgeries, I have just about every back issue that you can have. My doctors have gotten to the point where they are to afraid to do anything else because I could die. So they just kept giving me meds. So I figured if I could be in a wheelchair soon I may as well live my life to the fullest while I can...so I got clean. 9 months ago I was in so much pain and so a friend offered me suboxone and I took it and when I realized how much it helped I kept buying and taking it. I started at 8mgs a day and then a month ago I tried the bupe patch and it helped but the last 3 days It didnt do very much. after a week I tapered down to 4 mgs a day. 2 days ago my friend that I bought from decided she didnt want to sell anymore and seized that as an opportunity to just be done. I was hoping to taper off of them but I didnt have much of a choice. I know others with subs but I just want to be done!

So this is day 2.

Yesterday was fine for the most part, but that may also be bc I was at work all day because as soon as I got home things started to get a bit bad. It was mostly anxiety and depression. The physical part isnt half bad other that having to feel my back pain. It is only 6am, I would probably still be asleep but my fiancee woke me up at 5 am.
The emotional part is whats getting me. I keep having random crying spurts and Im very lethargic.

I just need some dupport I love ya ll


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 30, 2012 7:57 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hello and welcome. So what dose do you stop from? Generally speaking (on average), suboxone's half life is about 37 hours, so usually the withdrawals don't start until about day 3, depending on the dose the person was on.

It's unfortunate that you didn't taper off, because ideally that's the best way to stop sub treatment. When a person stops it abruptly, well, the withdrawals will be worse. Have you considered finding a doctor to finish your treatment up properly? If you do a proper taper you'll suffer a LOT less and maybe even reduce the amount of PAWS you could suffer from. It's worth thinking about, in my opinion.

That idea aside though, once your withdrawals hit (and they still might), one of the best things you can do for yourself is to get your natural endorphins going. The best way to do that is to exercise. Also, keep busy and as active as possible. Those who sit around thinking about their w/d symptoms have the worst time.

I'm sure others will come along who've been through what you're going through and give you their words of wisdom. Good luck to you. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 30, 2012 10:18 am 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
You might want to consider going to a doctor, just to get a month or two script so you can taper a little better.

Grindcore is some hardcore stuff, I knew lots of people back in the day. Some of them were really intense, riding freight trains all over and stuff like that. I was always semi-envious.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Apr 30, 2012 1:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Hello and welcome to the forum! I didn't know what grindcore was so I googled it. I like heavy metal too. Not so much the hard, hard stuff, but it is one of my fav types of music.

Anyway, so did you stay on the patch or end up back on the pills or films? It sounds like you jumped at 4mgs of sub? That is a pretty high dose to jump from.

If you haven't already, you might want to go buy some comfort meds for if/when you really start having the physical withdrawals. Some things that might help are immodium, some over the counter sleep aids (Unisom or Benadryl work pretty good for me), and maybe some ibuprofen for aches and pains. There are a lot of other good suggestions on some old posts that you could read up on, if you haven't already.

Are you on any other Rx meds right now? Seeing a doctor to finish up your treatment is great advice. I know I would start looking for one right away if I was cut off like that!

Keep us posted on how you are doing, and ask any questions you might have. There is a lot of good info on this forum.


Top
 Profile  
 
PostPosted: Mon Apr 30, 2012 3:31 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 29, 2012 11:40 pm
Posts: 3
[font=Comic Sans MS] [/font] Hatmaker: I never took more than 8mgs at a time. I started in suboxone about 6 months ago and 1 month ago I jumped to 4mgs a day and then I jumped off completly 48 hours ago. I considered finding a doctor, however i have no insurance. and well Im actually not feeling half bad. I know that there is more to come, but I have so much to keep me busy. Ive been exercising and riding my bike to work everyday and when I do that I feel great. This may also be a little weird but my sex drive has sky rocketted I dont know if thats b.c my brain is craving endorphins, or if my brain is looking for a new vice. My fiancee likes it though lolol.

StephenT: Again I did consider going to a doctor, but I just want to be done. I dont want to touch a pill EVER again, and Im afraid if I get subs...Im not gunna stop...It may only be 48hours but I feel great...which is scary...but Im lovin it. Oh and Grindcore Jacky is a nickname cuz Im a certified Hardcore Chick. lol Thanks for the envy!!

Taurus: Metal is great, its also a good endorphin relaser to go to shows n just jump around and have fun ya know. I got a weeks worth of sub pills after the patch, which was 31/2 8mg pills. Im taking Serequel right now for insomnia and anxiety.

As I said b4 as of right now my physical wds are not bad, my back hurts but thats something ive got to get used to. ITs the emotional wds that are kicking my ASS! I hate beign depressed....and i cry and then im mad ans then I cry and ugh...FML


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group